MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC SUR-FIT NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC SUR-FIT NATURA; PROTECTOR, OSTOMY
Model Number 125273
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The consumer reported that the precut opening in the skin barrier was far off-center, making it too close to the flange.Due to this defect, they were unable to apply the skin barriers properly.The issue was identified visually before any attempt to use the product.A total of thirty-eight skin barriers from four market units were affected.The consumer did not use the products and requested replacements, which were provided.No photo is available at this time.
 
Additional Manufacturer Narrative
Mdr (b)(4) / device 36 of 38.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 1049092.Manufacturing site: 9618003.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions, h11: investigation summary.Photograph, video and/or physical sample evaluation: no photographs associated with this case were received and no unused return sample was expected.Batch record revision results: lot 5d00484 was manufactured on 02/apr/2025, in mlk line, with a total of (b)(4) market units (mkus).The senior complaints engineer performed a batch record review on 18/feb/2026, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct.Review of the batch record showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue was found within the documentation.Historical complaints review: on 18/feb/2026, senior complaints engineer ran a query in database in order to verify the complaints reported for different customers, specifically for the lot number 5d00484 for the malfunction ¿skin barrier starter hole is defective (e.G misalignment or off center), leakage may occur (pre-cut only)¿ and as results, no additional complaints were found.Historical nonconformance review: on 18/feb/2026, senior complaints engineer ran a query in database looking for any in process nonconformance / corrective action / preventive actions (capa) (s) associated to the lot number 5d00484 for the malfunction ¿skin barrier starter hole is defective (e.G misalignment or off center), leakage may occur (pre-cut only)¿ and as results, no nonconformance / capa (s) for this malfunction were generated during the manufacturing process of the referenced lots.Current quality controls: based on the process instruction (pi), the following tests are performed in the manufacturing line, in order to identify this failure mode in our manufacturing process: test methods (tm) method 13 - concentricity test: sample quantity: 1 sample per rotary head / 12 samples per rotary.Acceptance criteria: accept = 0 | reject = 1.Defect rate analysis: there have been 38 defective parts confirmed to date from a lot size of (b)(4) products.This represents a defect rate of (b)(4) which was well within an appropriate acceptable quality level (aql) for leakage which should be (b)(4) as per process instruction (pi).In addition, all the in-process testing on this lot did not find a single defective unit, which confirms that the lot was unlikely to breach an aql of (b)(4).Importantly, to date, it was well within our accepted aql level for this type of failure mode or defect.Conclusion: no photographs for this complaint issue.Therefore, the defect could not be confirmed.The batch record has been reviewed, and all necessary tests during the manufacturing process and final product release have been completed and meet the requirements.It's important to note that the failure rate was well within our accepted aql level for this type of defect.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092.Manufacturing site: 9618003.

Brand Name
SUR-FIT NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key23580358
Report Number9618003-2025-02947
Device Sequence Number21242904
Product Code EXE
UDI-Device Identifier00768455125203
UDI-Public768455125203
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number125273
Device Lot Number5D00484
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown